Translator Disclaimer
October 2012 On quadratic orthogonal bisectional curvature
Albert Chau, Luen-Fai Tam
J. Differential Geom. 92(2): 187-200 (October 2012). DOI: 10.4310/jdg/1352297805

Abstract

In this article we study compact Kähler manifolds satisfying a certain nonnegativity condition on the bisectional curvature. Under this condition, we show that the scalar curvature is nonnegative and that the first Chern class is positive assuming local irreducibility. We also obtain a partial classification of possible de Rham decompositions of the universal cover under this condition.

Citation

Download Citation

Albert Chau. Luen-Fai Tam. "On quadratic orthogonal bisectional curvature." J. Differential Geom. 92 (2) 187 - 200, October 2012. https://doi.org/10.4310/jdg/1352297805

Information

Published: October 2012
First available in Project Euclid: 7 November 2012

zbMATH: 1276.53075
MathSciNet: MR2998670
Digital Object Identifier: 10.4310/jdg/1352297805

Rights: Copyright © 2012 Lehigh University

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.92 • No. 2 • October 2012
Back to Top